Access count of this item: 107

Files in This Item:
File Description SizeFormat 
KJ00004774723.pdf144.52 kBAdobe PDFView/Open
Title: 可逆なセル・オートマトンの保存量とカノニカル分布(カオスとその周辺,研究会報告)
Authors: 武末, 真二  KAKEN_name
Author's alias: Takesue, Shinji
Issue Date: 20-Jul-1987
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 48
Issue: 4
Start page: 314
End page: 316
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/92627
Appears in Collections:Vol.48 No.4

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.